Answered by: Dr Nur Syuhada binti Zulkifli
I’m a very young lady of 25 and I took postinor 2 to prevent pregnancy but am getting colourless fluid from my virginia since I took the contraceptive pill.
I want to know what exactly is happening to me now either I will get pregnant or is an infection
Hi, thank you for reaching out to us.
We understand your concern regarding this matter. However, we are unable to identify whether the symptoms you are having is related to pregnancy or infections. There are few causes that might contribute to your symptoms:
This is only our general information regarding your problems and it may be caused by other factors which are not mentioned above. We suggest you to refer your issue to a doctor so that further evaluation can be done and so you can get treated accordingly.
If you are experiencing these symptoms and signs, please seek medical attention immediately:
If you need a second opinion, please do not hesitate to contact us at (DoctorOnCall) to speak with our doctors online via phone call. Thank you.